RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2014, Volume 50, Issue 2, Pages 60–76 (Mi ppi2139)  

This article is cited in 2 scientific papers (total in 2 papers)

Coding Theory

Equidistributed sequences over finite fields produced by one class of linear recurring sequences over residue rings

O. V. Kamlovskii

Limited Liability Company "Certification Test Center", Moscow, Russia

Abstract: We consider the distribution of $r$-patterns in one class of uniformly distributed sequences over a finite field. We establish bounds for the number of occurrences of a given $r$-pattern and prove upper bounds for the cross-correlation function of these sequences.

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2014, 50:2, 171–185

Bibliographic databases:

UDC: 621.391.15+519.4
Received: 18.03.2013
Revised: 27.01.2014

Citation: O. V. Kamlovskii, “Equidistributed sequences over finite fields produced by one class of linear recurring sequences over residue rings”, Probl. Peredachi Inf., 50:2 (2014), 60–76; Problems Inform. Transmission, 50:2 (2014), 171–185

Citation in format AMSBIB
\Bibitem{Kam14}
\by O.~V.~Kamlovskii
\paper Equidistributed sequences over finite fields produced by one class of linear recurring sequences over residue rings
\jour Probl. Peredachi Inf.
\yr 2014
\vol 50
\issue 2
\pages 60--76
\mathnet{http://mi.mathnet.ru/ppi2139}
\elib{http://elibrary.ru/item.asp?id=23966836}
\transl
\jour Problems Inform. Transmission
\yr 2014
\vol 50
\issue 2
\pages 171--185
\crossref{https://doi.org/10.1134/S0032946014020045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000339384800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904431875}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2139
  • http://mi.mathnet.ru/eng/ppi/v50/i2/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kamlovskii, “Rasstoyanie mezhdu dvoichnymi predstavleniyami lineinykh rekurrent nad polem $GF(2^k)$ i koltsom $\mathbb{Z}_{2^n}$”, Matem. vopr. kriptogr., 7:1 (2016), 71–82  mathnet  crossref  mathscinet  elib
    2. O. V. Kamlovskii, “Nelineinost odnogo klassa bulevykh funktsii, postroennykh s ispolzovaniem dvoichnykh razryadnykh posledovatelnostei lineinykh rekurrent nad koltsom $\mathbb Z_{2^n}$”, Matem. vopr. kriptogr., 7:3 (2016), 29–46  mathnet  crossref  mathscinet  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:159
    Full text:31
    References:23
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019